RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 449–460 (Mi tmf5197)  

This article is cited in 1 scientific paper (total in 1 paper)

Behavior of a superradiance pulse with allowance for inhomogeneous line broadening

N. N. Bogolyubov (Jr.), A. A. Moldoyarov, Fam Le Kien, A. S. Shumovskii


Abstract: The behavior of a superradiance pulse is investigated with allowance for the effect of inhomogeneous line broadening. It is shown that such broadening leads to an asymmetry of the pulse shape, to an increase in the delay time and duration of the pulse, to a decrease in the maximal intensity, to a retardation of the superradiance in the final stage, and to the possible existence of a residual population inversion. Analytic expressions are obtained for the pulse parameters. Criteria for the applicability of the results are formulated.

Full text: PDF file (1096 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 940–948

Bibliographic databases:

Document Type: Article
Received: 30.09.1985

Citation: N. N. Bogolyubov (Jr.), A. A. Moldoyarov, Fam Le Kien, A. S. Shumovskii, “Behavior of a superradiance pulse with allowance for inhomogeneous line broadening”, TMF, 68:3 (1986), 449–460; Theoret. and Math. Phys., 68:3 (1986), 940–948

Citation in format AMSBIB
\Bibitem{BogMolFam86}
\by N.~N.~Bogolyubov (Jr.), A.~A.~Moldoyarov, Fam Le Kien, A.~S.~Shumovskii
\paper Behavior of a~superradiance pulse with allowance for inhomogeneous line broadening
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 449--460
\mathnet{http://mi.mathnet.ru/tmf5197}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 940--948
\crossref{https://doi.org/10.1007/BF01019396}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5197
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bakasov, V. I. Yukalov, “Method of reduced description of coherent radiation”, Theoret. and Math. Phys., 72:1 (1987), 773–786  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:54
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019